# SDR P5CA2015043000029

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 939-991
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK FOUND UNDERNEATH RT SIDE LOWER DRAG SPLCE FITTING AT & NBSP;  AT BS 980 CRACK APPROX .2500" RUNNING AT 7 O`CLOCK POSITION, FUSELAGE SKIN REPAIRED IAW SRM 53-20-01-2R-2, REPAIR 2 AT BS 991-5 BETWEEN STR 37R-39R AREA.
